Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

2 wk progress report

In two weeks I have went from  10 to 12  Lortab 10/500 a day  and now I'am taking  3.75 pills a day. The WD symptoms
have been minor but the cravings have been getting worse. Its like a good friend  Has died. I hope that I can Make it. I will let my wife down if I dont. She supports me very well but I think if I relasps she will go. I dont feel I will sucome to the cravings. I hope this is all normal and will improve as time goes on.
6 Responses
1349329 tn?1276985202
Cravings are normal, and that's why it's important to have a support/recovery group.  I go to 12 step meetings, and this Forum is a good support network.

I have been told in the Program that you have to "Grieve" the loss of your drug.  It has been like a "best friend."  Writing about it is helpful.  Write a "Good Bye Letter" and then burn it, or bury it in a box in the ground, like a little funeral.

If your withdrawal symptoms are minor, count yourself lucky.  For me, every time I relapsed the withdrawals got harder.

Also, it's not just letting your Wife down, it's your "Life" your looking at.  Some people have to lose everything before they are ready for recovery.  You don't have to go that far though.  I know regretting the past is pointless, but I do wish I had gotten the message sooner.

Better late than never though.

I wish you all the best.
Avatar universal
Thank you for the words   everyone here has been so helpful  This forum has made this so much easier. Real advice from people who understand both sides of the situation. In My first marriage we went to a parenting class and found out that the person teaching the class had never had children.  She may have known all the physco mumbo jumbo but without real life experiances its hard to know the whole story and relate. Iam starting to ramble so Thank you
Avatar universal
Congrats on trying to taper down. Have you decided on a quit date?  I understand it feels like losing a friend.  But what kind of friend would do this do you?  Would a friend care if you lose everything? Yes, These pills....don't give a crap about us...they just keep consuming us, making us feel we need them.  Think very seriously about what it's going to take to get your life back.  Yes, it's hard, it's going to be a struggle......but think about it this way...once you get control back...your gonna really feel what life is supposed to feel like.  It's funny how when you get them out of your system and start focusing on the things that really matter, it's as if you regained a whole new sense of reality.  

I am just on day 4, with none.  Yes, today was the hardest day, but as I founf myself thinking about them, wanting one, I took 5 deep breathes and thought to myself...your 4 days in lady.....let's try it one more day.....

Only you can decide the worth of your own life.  And your life is worth WAY more than living in this downward spiral.  I promise.....and I'm sure others can testify, you'll gain a better understanding once the poison is gone......

We believe in you.....keep posting...whether your still on or off of them...it helps to be around like-minded people who can relate to you in every possible way.  We're all taking it day by day.....I pray your day comes soon.

Cris~
199177 tn?1490498534
You have come a long way fast. if you have to you can always slow it down alittle .As long as you are moving forward thats all that matters . Hang in there you are going great .
352798 tn?1399298154
     I am agreeing with avisg. Is there a reason you are tapering so fast? If there isn't a good reason, you might slow down a bit and let your body adjust.
     For cravings, two things helped me. Bites of Dark Chocolate (65% cocoa at least) and exercise. Drink lots of water too.
     Everything you mentioned you're going through is very normal. Congratulations on taking this huge step!
Avatar universal
I think I will slow the taper down a bit each step down is a bigger percentage than the previous one. It is so wierd that reading and typing about the pills I dont think so much about them. Thanks again for all the support and sugestions
                                                                             Michael
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.